Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 219218, 8 pages
http://dx.doi.org/10.1155/2013/219218
Research Article

Similar Construction Method of Solution for Solving the Mathematical Model of Fractal Reservoir with Spherical Flow

1State Key Laboratory of Oil and Gas Reservoir Geology and Exploitation, Southwest Petroleum University, Chengdu 610500, China
2Institute of Applied Mathematics, Xihua University, Chengdu 610039, China

Received 28 February 2013; Accepted 8 May 2013

Academic Editor: Kazutake Komori

Copyright © 2013 Cui-Cui Sheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cui-Cui Sheng, Jin-Zhou Zhao, Yong-Ming Li, Shun-Chu Li, and Hu Jia, “Similar Construction Method of Solution for Solving the Mathematical Model of Fractal Reservoir with Spherical Flow,” Journal of Applied Mathematics, vol. 2013, Article ID 219218, 8 pages, 2013. doi:10.1155/2013/219218